MathSciNet Relay Station
MathSciNet bibliographic data
MR2780623 20M13 (11R27)
Geroldinger, Alfred; Grynkiewicz, David J.; Schmid, Wolfgang A. The catenary degree of Krull monoids I. J. Théor. Nombres Bordeaux 23 (2011), no. 1, 137–169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement